# SDR CALA2013111893000

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 55,187 hours, 22,273 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HARD FAULT AUTO FLT RUDDER TRIM 2 FAULT.  HISTORY SHOWS FAC 2 & RUDDER TRIM ACTUATOR REPLACED IAW TSM 22-62-00-810-810.  REPLACED 7CC2 RELAY, ACCOMPLISHED AFS TEST, ALL PASSED, NO FAULTS NOTED.
